×

zbMATH — the first resource for mathematics

Attractors for second order lattice dynamical systems. (English) Zbl 1002.37040
The second order lattice system \[ \ddot{u}_i+h(\dot u_i)-(u_{i-1}-2u_{i}+u_{i+1})+\lambda u_i+f(u_i)=g_i,\quad i\in \mathbb{Z}, \] is considered, where \(\lambda>0\), \((g_i)_i\in\ell^2\), and the nonlinearities \(f\) and \(g\) satisfy some regularity and monotonicity assumtpions. The existence of global attractor in a suitable state space (\(\ell^2\times\ell^2\)) is established and its semicontinuity properties are studied.

MSC:
37L60 Lattice dynamics and infinite-dimensional dissipative dynamical systems
37L25 Inertial manifolds and other invariant attracting sets of infinite-dimensional dissipative dynamical systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. W. Bates, K. Lu, and, B. Wang, Attractors for lattice dynamical systems, preprint, 1999.
[2] Afraimovich, V.S.; Chow, S.-N.; Hale, J.K., Synchronization in lattices of coupled oscillations, Phys. D, 103, 442-451, (1997) · Zbl 1194.34056
[3] Hale, J.K., Asymptotic behavior of dissipative systems, (1988), Amer. Math. Soc Providence · Zbl 0642.58013
[4] Temam, R., Infinite-dimensional dynamical systems in mechanics and physics, Appl. math. sciences, 68, (1988), Springer-Verlag New York · Zbl 0662.35001
[5] Feireisl, E., Global attractors for semilinear damped wave equations with supercritical exponent, J. differential equations, 116, 431-447, (1995) · Zbl 0819.35097
[6] Zhou, S., Dimension of the global attractor for damped nonlinear wave equations, Proc. amer. math. soc., 127, 3623-3631, (1999) · Zbl 0940.35038
[7] Ghidaglia, J.M.; Temam, R., Attractors for damped nonlinear wave equations, J. math. pure appl., 66, 273-319, (1987) · Zbl 0572.35071
[8] Karachalios, N.I.; Starrakakis, N.M., Existence of a global attractor for semilinear dissipative wave equations on Rn, J. differential equations, 157, 183-205, (1999) · Zbl 0932.35030
[9] Feireisl, E., Long time behavior and convergence for semilinear wave equations on Rn, J. dynam. differential equations, 9, 133-155, (1997) · Zbl 0879.35109
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.